# SDR CA150701002

- Difficulty date: June 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT AT FL410, THE FLIGHT CREW WITNESSED AN UNCOMMANDED ROLLBACK ON THE LEFT ENGINE WITH NO CHANGES IN POWER WITH THROTTLE MOVEMENT. AT THIS TIME THEY DESCENDED TO FL300 AND WAS ABLE TO REGAIN CONTROL OF THE LEFT ENGINE WITH FORWARD THROTTLE MOVEMENT AND REMAINED RESPONSIVE THE REMAINDER OF FLIGHT AND ON THE GROUND AFTER LANDING. THE EVENT BUTTON WAS USED TO RECORD ENGINE PARAMETERS SOON AFTER THE EVENT TOOK PLACE,TROUBLESHOOTING ONGOING.
